# SDR 96ZZZX4825

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91307
- Make and model: Mooney M20J
- Aircraft serial: 243201
- Engine: Lyc IO360A3B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068255511
- Condition: Defective
- Location: Dist Block
- Component: D4KB3999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED MAG IAW 500-HOUR INSPECTION AT 1,057 HRS TTSN AND FOUND DISTRIBUTOR BLOCK DRIVEN GEAR BEARING BROKEN LOOSE FROM BLOCK (BROWN BLOCK). REPLACED WITH 10-682054 BLOCK.  ENGINE STILL HAD ACCEPTABLE MAG DROP.  APPROXIMATELY 500 HRS SINCE LAST 500-HOUR COMPLYING INSPECTION.  NO 500-HOUR INSPECTION LISTED FOR MAGNETO IN LOG BOOKS.
